National

Woman dies after consuming poisonous concoction

One person has died and another is in critical condition after they took a herbal concoction at Agroyesum in the Amansie West District of the Ashanti Region.

The herbal preparation, known as Hwehwe Nyame Typhoid Mixture, is currently on the market, and is suspected to contain substances which are harmful to consumers.

Food and Drugs Authority officials tell Luv News the medicine distributed by one Dr. Adade is produced at Aburi in the Eastern Region.
Manager Vigil Prah-Ashun says it bears a fake FDA number and is produced at Aburi Ahwerewase in the Eastern Region.

“…From our checks [the FDA number on the drug] is a fake number embossed on the product.”

He indicates the authority’s attention was drawn to the existence of such a concoction following the death of a female user.

Mr. Prah Ashun is cautioning the public to desist from buying and drinking the fatal medicine.

People to be on the look-out for Hwehwe Nyame Typhoid Mixture on the market and report to the nearest FDA office for action, he urged.

Tags: